# SDR ABXR2019130100353

- Difficulty date: January 1, 2020
- Submitted: January 1, 2020
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 91,837 hours, 32,333 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice Plate
- Part number: 114T022213
- Condition: Cracked
- Location: Lt Wing
- Part time: 91,837 hours, 32,333 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPLICE PLATE CHORD WAS DAMAGED BY SLAT CONTROL ROD.
